Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 151, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 6, 2010, 1:59 PM MDT for Las Animas County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2010, 1:59 PM MDT (19:59 UTC)
- Expired
- Jul 6, 2010, 2:53 PM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 130 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.0 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2693 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
028
WUUS55 KPUB 061959
SVRPUB
COC071-062100-
/O.NEW.KPUB.SV.W.0151.100706T1959Z-100706T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
159 PM MDT TUE JUL 6 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 300 PM MDT
* AT 157 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GULNARE...OR 14 MILES NORTHWEST OF TRINIDAD...AND MOVING NORTHEAST
AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
AGUILAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3726 10485 3739 10476 3743 10470 3745 10470
3748 10468 3749 10466 3738 10441 3717 10468
TIME...MOT...LOC 1959Z 228DEG 5KT 3731 10468
WIND...HAIL 60MPH 1.00IN
$$
CERU3 follow-up statements
197
WWUS55 KPUB 062012
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT TUE JUL 6 2010
COC071-062100-
/O.CON.KPUB.SV.W.0151.000000T0000Z-100706T2100Z/
LAS ANIMAS CO-
212 PM MDT TUE JUL 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LAS ANIMAS COUNTY UNTIL 300 PM MDT...
AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GULNARE...OR 16 MILES NORTHWEST OF TRINIDAD...MOVING NORTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
AGUILAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3730 10482 3739 10476 3743 10470 3747 10469
3748 10468 3749 10466 3738 10442 3722 10462
TIME...MOT...LOC 2010Z 200DEG 9KT 3734 10470
WIND...HAIL 60MPH 1.00IN
$$
CERU095
WWUS55 KPUB 062029
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
229 PM MDT TUE JUL 6 2010
COC071-062100-
/O.CON.KPUB.SV.W.0151.000000T0000Z-100706T2100Z/
LAS ANIMAS CO-
229 PM MDT TUE JUL 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LAS ANIMAS COUNTY UNTIL 300 PM MDT...
AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
AGUILAR...OR 18 MILES NORTHWEST OF TRINIDAD...MOVING NORTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
AGUILAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3734 10479 3739 10476 3743 10470 3747 10469
3749 10466 3740 10447 3727 10456
TIME...MOT...LOC 2028Z 172DEG 7KT 3738 10470
WIND...HAIL 60MPH 1.00IN
$$
CERU303
WWUS55 KPUB 062053
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT TUE JUL 6 2010
COC071-062103-
/O.CAN.KPUB.SV.W.0151.000000T0000Z-100706T2100Z/
LAS ANIMAS CO-
253 PM MDT TUE JUL 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3734 10479 3739 10476 3743 10470 3747 10469
3749 10466 3740 10447 3727 10456
TIME...MOT...LOC 2053Z 199DEG 13KT 3742 10466
$$
CERUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 4:44 AM MDT, 9 hours 15 minutes earlier.
Area forecast discussion, Jul 6, 4:44 AM MDT, 9 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 444 AM MDT TUE JUL 6 2010 .SHORT TERM... (TODAY AND TONIGHT) SURFACE MOISTURE SLOWLY INCREASING OVER THE PLAINS EARLY THIS MORNING...WITH DEWPOINTS CLIMBING INTO THE MID TO UPPER 50S EAST OF I-25...WHILE READINGS OVER THE EASTERN MOUNTAINS AND IMMEDIATELY ADJACENT PLAINS GRADUALLY CREEP UPWARD INTO THE 40S. MAIN QUESTION TODAY IS EXTENT OF THUNDERSTORM ACTIVITY...ESPECIALLY WITH COLD FRONT NOW PROGGED TO REMAIN WELL NORTH OF THE AREA UNTIL EARLY WED MORNING. ON THE POSITIVE SIDE FOR CONVECTION...NOSE OF THE WEAK UPPER JET OVER THE DESERT SOUTHWEST PROGGED TO GRAZE THE CO/NM BORDER...PRODUCING SOME WEAK UPWARD MOTION. ALREADY SEEING SOME EARLY MORNING CONVECTION OVER EASTERN NM AHEAD OF THIS FEATURE...AS TSRA FORM ALONG THE NORTHERN EDGE OF DEEPER LOW LEVEL MOISTURE ADVECTING NORTHWARD. ALSO...LEE TROUGH FORECAST TO REMAIN FAIRLY FAR WEST THIS AFTERNOON...KEEPING SOUTHEAST SURFACE WINDS OVER MOST OF THE PLAINS. MAIN LIMITING FACTOR FOR STORMS APPEARS TO BE RATHER SHALLOW SURFACE MOISTURE...AS DEWPOINTS ARE FORECAST TO MIX OUT INTO THE 30S OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR...WITH MAINLY 40S ACROSS THE PLAINS. THUS EXPECT SPARSE COVERAGE OF STORMS OVER THE WESTERN MOUNTAINS AND VALLEYS THIS AFTERNOON...WITH ANY STORMS THAT FORM TENDING TOWARD THE DRY SIDE AS SURFACE RH WILL BE FAIRLY LOW. FARTHER EAST...BEST CHANCE FOR TSRA THROUGH EARLY EVENING WILL BE OVER THE HIGHER TERRAIN WEST OF I-25...THOUGH AGAIN FORECAST SOUNDINGS SUGGEST RATHER DEEP DRY AIR BELOW CLOUD BASE...WHICH MAY LIMIT RAINFALL COVERAGE AND AMOUNTS. MOISTURE IS A LITTLE DEEPER OVER THE PLAINS...BUT FORCING IS WEAK...SO ONLY ISOLATED POPS FOR AREAS EAST OF I-25. TEMPS TODAY A FEW DEGREES WARMER THAN YESTERDAY MOST LOCATIONS. TONIGHT...COLD FRONT FORECAST TO DROP SOUTH THROUGH THE PLAINS AFTER 06Z...THOUGH CONVECTIVE TRENDS TO OUR NORTH WILL PLAY A ROLE IN HOW QUICKLY BOUNDARY SURGES SOUTH. OVERALL...WITH MAIN UPPER TROUGH STILL WELL NORTH AND BOUNDARY LATE TO ARRIVE...SUSPECT TSRA CHANCES ARE FAIRLY LOW...AND WILL CUT BACK POPS IN THE GRIDS CONSIDERABLY. COULD STILL GET SOME LATE NIGHT CONVECTION IF FRONT GETS A BOOST FROM NORTHEASTERN COLORADO STORMS...SO WON'T REMOVE POPS ENTIRELY FROM THE PLAINS AFTER 06Z. .LONG TERM... (WEDNESDAY THROUGH MONDAY) ...MAIN CHALLENGE IS LOCATION AND TIMING OF FRONT WEDNESDAY... .WEDNESDAY...MODELS CONTINUE THE TREND OF OF SLOWING THE FRONT WHICH WILL PASS OVER THE PLAINS DURING THE DAY. FRONT MOVES SOUTHWARD AHEAD OF THE TROUGH OVER THE NORTHERN ROCKIES. THE SUBTROPICAL JET WILL EXTEND FROM SOUTHERN CALIFORNIA INTO NORTHERN NEW MEXICO. FRONT APPEARS TO STALL IN THE REGION BETWEEN THE LEFT EXIT REGION OF THE SUBTROPICAL JET AND THE RIGHT ENTRANCE REGION OF THE POLAR JET. THE GFS...NAM AND SREF INDICATE THAT SOUTHEAST FLOW WILL ADVECT THE MOIST AIR IN THE OKLAHOMA PANHANDLE OVER THE FRONT...PRODUCING A BAND OF HEAVIER RAIN. STILL SOME TIMING AND LOCATION DIFFERENCES AMONG THE MODELS...BUT THE MOST LIKELY LOCATION FOR THE HEAVIER RAIN BAND IS IN A TRIANGLE ROUGHLY DEFINED BY EASTERN KIOWA COUNTY...TO ALL OF BACA COUNTY...AND INTO EASTERN LAS ANIMAS COUNTY. INCREASED POPS IN THIS AREA TO HIGH SCATTERED FOR THE AFTERNOON AND EVENING. FURTHER WEST...THE LOWER LEVELS OF THE ATMOSPHERE IMMEDIATELY BEHIND THE FRONT MAY BE UNSTABLE. WITH GUSTY NORTHEAST WINDS BEHIND THE FRONT...OROGRAPHY MAY HELP FOCUS SOME CONVECTION ALONG THE EASTERN MOUNTAINS. WITH SLOWER SPEED OF THE FRONT...INCREASED TEMPERATURES OVER PORTIONS OF THE PLAINS DURING THE DAY. KEPT THE ISOLATED POPS FOR NORTHERN PORTIONS OF THE INTERSTATE 25 CORRIDOR...AS AIR WILL STABILIZE BEHIND THE FRONT LIMITING CONVECTION. OVER THE REMAINING MOUNTAINS...MID LEVEL MOISTURE AND HEATING WILL PRODUCE SCATTERED THUNDERSTORMS. .THURSDAY...FRONT WILL CONTINUE TO DRIFT SOUTHWARD INTO NEW MEXICO DURING THE DAY. ATMOSPHERE REMAINS MOIST BEHIND THE FRONT...AND LOWER LEVELS ARE STABLE. KEPT ISOLATED POPS OVER THE PLAINS DURING THE DAY WITH BUFKIT SHOWING MOIST SOUNDINGS. HAVE HIGHER POPS NEAR THE NEW MEXICO BORDER BEING CLOSER TO THE FRONT. ALSO HAVE SOME CONCERNS THAT SLOWING TREND FOR THE COLD FRONT WILL CONTINUE AND FRONT MAY BE FURTHER NORTH THAN IN CURRENT SOLUTIONS. OVER THE EASTERN MOUNTAINS...ELEVATED HEATING WILL MAKE THE ATMOSPHERE MORE UNSTABLE AND HAVE HIGHER POPS. FURTHER WEST...GRADUAL MOISTENING WILL CONTINUE FOR SCATTERED POPS. .FRIDAY AND SATURDAY...AS THE SURFACE HIGH DRIFTS EAST...A WARMING TREND WILL BEGIN ON THE PLAINS AND EASTERN MOUNTAINS. BEST INSTABILITY WILL BE OVER THE MOUNTAINS AND HAVE HIGHEST POPS IN THESE REGIONS. ON THE PLAINS...KEPT SOME ISOLATED POPS WITH SOME LOW LEVEL MOISTURE LINGERING ON THE PLAINS. .SUNDAY AND MONDAY...STILL DIFFERENCES BETWEEN THE GFS AND EC ON THE LOCATION OF THE TROUGH MOVING INTO THE NORTHERN ROCKIES. THE MODELS...HOWEVER...ARE IN CLOSER AGREEMENT ON THE STRENGTH OF THE TROUGH. --PGW-- && .AVIATION...VFR CONDITIONS ALL TAF SITES TODAY...WITH SOME ISOLATED TSRA OVER THE HIGHER TERRAIN NEAR KCOS AND WEST OF KPUB AFTER 20Z. WILL LIKELY SEE SOME GUSTY AND ERRATIC OUTFLOW WINDS FROM THUNDERSTORMS AT ALL TAF SITES THIS AFTERNOON AND EARLY EVENING. COLD FRONTAL PASSAGE FORECAST AFTER 06Z AT KCOS AND KPUB...WITH WINDS BECOMING NORTHERLY AND GUSTY AT BOTH SITES BY 12Z WED. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/06
Hazardous weather outlook, Jul 6, 6:43 AM MDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 643 AM MDT TUE JUL 6 2010 COZ058>089-093>099-071245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 643 AM MDT TUE JUL 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FROM THIS AFTERNOON INTO TONIGHT...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP WILL BE LIGHTNING...WIND GUSTS UP TO 50 MPH AND BRIEF HEAVY RAIN. A COUPLE STORMS OVER THE SOUTHEAST PLAINS COULD BECOME STRONG...WITH HAIL UP TO 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP OVER THE EASTERN PLAINS. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AS WELL AS CLOUD TO GROUND LIGHTNING. ELSEWHERE...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON AND EVENING...AND THE MAIN THREATS FROM THESE STORMS WILL BE GUSTY WINDS AND LIGHTNING. FOR THURSDAY THROUGH MONDAY...ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP EACH DAY. THE MAIN THREATS FROM THESE STORMS WILL BE GUSTY WINDS AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING. 10/06
In the hours before
Special weather statement, Jul 6, 12:24 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1224 PM MDT TUE JUL 6 2010 COZ093-094-097-061900- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 1224 PM MDT TUE JUL 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 1220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTH OF KIM...OR 34 MILES SOUTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN OTERO COUNTY...NORTHEASTERN LAS ANIMAS COUNTY AND EXTREME SOUTHWESTERN BENT COUNTY. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 6, 1:39 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 139 PM MDT TUE JUL 6 2010 COZ074-087-088-062015- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 139 PM MDT TUE JUL 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GULNARE...OR 14 MILES NORTHWEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... AGUILAR. HOEHNE. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CERU
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 21 min |
| Jul 6, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Las Animas, Otero | 65 min |
| Jul 6, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 56 min |
| Jul 6, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 64 min |
| Jul 6, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.